# SDR GTIA2018120632990

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 6,899 hours, 3,080 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN REAR CABIN ON DECENT-PERFORMED TSM 05-50-00-810-813-A, IDENTIFICATION OF CABIN ODORS OR SMOKE WITH AEROTRACER AND FOUND NO AIR CONTAMINATION AT THIS TIME
